# SDR SWAA040130

- Difficulty date: January 13, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 36,300 hours, 32,544 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806007
- Condition: Faulty
- Location: Electronics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE IN THE UP POSITION LEFT MAIN GEAR RED AND GREEN LIGHTS ILLUMINATED.  LIGHTS EXTINGUISHED AFTER A MINUTE REMAINED EXTINGUISHED AFTER GEAR HANDLE PLACED TO OFF.  REMOVED AND REPLACED M 987 PC CARD.
